# SDR SWAA2015052840134

- Difficulty date: May 14, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 57,411 hours, 33,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT, LOWER SURFACE LE SKIN CRACKED AT FASTENER HOLE, AT ACTUATOR ATTACHMENT FITTING.  REPAIRED SKIN IAW SRM.
